# SDR SB05145

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE AFT CABIN EMERGENCY LIGHTS FROM SEAT ROWS 17 THROUGH 22 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY SUPPLY AND CHARGER IN THE AFT CABIN.  OPERATIONAL CHECK GOOD.
